Brunel University Research Archive (BURA) >
Research Areas >
Mathematical Science >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3646

Title: On matroids of branch-width three
Authors: Hall, R
Oxley, J
Semple, C
Whittle, G
Publication Date: 2002
Publisher: Elsevier
Citation: Journal of Combinatorial Theory, Series B. 86 (1) 148-171
Abstract: For the abstract of this paper, please see the PDF file.
URI: http://bura.brunel.ac.uk/handle/2438/3646
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
On Matroids of Branch-Width Three.pdf208.19 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.